| Model Number |
CSE-P-225 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information was provided at this time.A photo was provided of the bowl from the cell saver elite set which confirmed a leakage at the top header shield ports of the bowl.The bowl is not available for return.Without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a fluid eruption which had occurred during a spinal procedure, utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 225ml.There was no reported impact to patients' health and no possible exposure to the techs involved in cleaning the system.